# SDR SWIA200616128

- Difficulty date: January 17, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 4,111 hours, 3,620 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL7933
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON STATUS MSG.  REPLACED  NR 3 OUTBOARD SPOILERON PCU IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
